Hessian Riemannian Gradient Flows in Convex Programming

Alvarez, Felipe, Bolte, Jérôme and Brahic, Olivier (2004) Hessian Riemannian Gradient Flows in Convex Programming. SIAM Journal on Control and Optimization, 43 (2). pp. 477-501.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/23277
Item Type: Article
Language: English
Date: 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:02
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23277
URI: http://publications.ut-capitole.fr/id/eprint/3436

Actions (login required)

View Item View Item